# SDR FDEA202212290186

- Difficulty date: December 29, 2022
- Submitted: February 2, 2023
- Operation: Air carrier
- Aircraft: N923FD
- Make and model: Boeing 757*
- Aircraft serial: 26266
- Aircraft time: 67,891 hours, 26,886 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Crease Beam
- Part number: NOTENTERED
- Part serial: NOTENTERED
- Condition: Corroded
- Location: Not Entered
- Stage of operation: IN
- How discovered: V
- Nature of condition: O, O, O
- Precautionary procedure: K, K, K, K

## Discrepancy

FOUND CORROSION ON INBD CREASE BEAM BETWEEN STA 1180 TO 1200 LBL 64 REMOVED AFFECTED PART IAW SRM 51-40-02 ACCOMPLISHED REPAIR IAW  FEDEX EA F-5310-T0372399 P1 TITLED: FUSELAGE- MAINFRAME: SEC 46,  FLOOR STRUCTURE , CREASE BEAM INNER CHORD , STA 1180-1200,  LBL 64, PERMANENT REPAIR.      MAJOR REPAIR
